# SDR 05FDEA00253

- Difficulty date: February 5, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N395FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46629
- Aircraft time: 63,702 hours, 19,598 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Fitting
- Part number: AUB71385
- Condition: Gouged
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON, STATION YN256, MOUNT BRACKET FOR LEFT AND RIGHT THRUST REVERSER ACTUATORS, OPEN/CLOSE BEARING WORN AND GOUGED.  COMPLIED WITH FEDEX EA 8-5450-83973, NACELLES/PYLON - NR 1 PYLON FAN REVERSER JACK SCREW SUPPORT FITTING GOUGED - REPAIR, REMOVED AND REPLACED LEFT HAND AND RIGHT HAND BEARING IAW BOEING SOPM 20-50-03.
